Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Heparin-induced hepatotoxicity
Autore:
AL-Mekhaizeem, KA; Sherker, AH;
Indirizzi:
McGill Univ, Sir Mortimer B Davis Jewish Gen Hosp, Div Gastroenterol, Montreal, PQ H3T 1E2, Canada McGill Univ Montreal PQ Canada H3T 1E2 erol, Montreal, PQ H3T 1E2, Canada
Titolo Testata:
CANADIAN JOURNAL OF GASTROENTEROLOGY
fascicolo: 8, volume: 15, anno: 2001,
pagine: 527 - 530
SICI:
0835-7900(200108)15:8<527:HH>2.0.ZU;2-A
Fonte:
ISI
Lingua:
ENG
Soggetto:
TRANSAMINASE ELEVATIONS; THERAPY;
Keywords:
alanine aminotransferase; aspartate aminotransferase; heparin; hepatotoxicity; lactate dehydrogenase; liver enzymes;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
14
Recensione:
Indirizzi per estratti:
Indirizzo: Sherker, AH McGill Univ, Sir Mortimer B Davis Jewish Gen Hosp, Div Gastroenterol, 3755Chemin Cote St Catherine, Montreal, PQ H3T 1E2, Canada McGill Univ 3755 Chemin Cote St Catherine Montreal PQ Canada H3T 1E2
Citazione:
K.A. AL-Mekhaizeem e A.H. Sherker, "Heparin-induced hepatotoxicity", CAN J GASTR, 15(8), 2001, pp. 527-530

Abstract

Heparin-induced hepatotoxicity is welt described in the literature, but rarely recognized clinically. Two cases were recently encountered. In the first case, elevated aminotransferase levels occurred after four days of heparin therapy, In the second case, enzyme levels increased after only 8 h of heparin treatment. To the authors' knowledge, this short time interval between the administration of heparin and liver enzyme elevations has not been described. The objective of this report is to increase the clinical awareness of this interesting and under-recognized biochemical observation.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 30/05/20 alle ore 18:32:27